<< Previous Issue Kyungpook Mathematical Journal (Vol. 35, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 145—392
 Original Articles 
Best Approximation by Rational Functions with Fixed Poles in H(0<p<1, p+q>2) Spaces

Jin Yuanze1 , Xing Fuchong2

Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 145—150
On Composition of Multidimensional Integral Operators Involving General Polynomials and a Multivariable H-Function

K. C. Gupta , Rashmi Jain , Pawan Agrawal

Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 151—162
Meromorphic Multivalent Functions with Positive and Fixed Second Coefficients

S. B. Joshi1 , M. K. Aouf2

Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 163—169
On p-Adic Differentiable and Bounded Functions

Han Soo Kim , Taekyun Kim

Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 171—178
On Certain Classes of Analytic Fuctions Involving Ruscheweyh Derivative

G. Murugusundaramoorthy , K. G. Subramanian

Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 179—191
ON A CLASS OF MULTIVALENT FUNCTIONS DEFINED BY FRACTIONAL INTEGRAL
Shiv Kumar Pal, K. K. Dixit
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 183—195
On Some Integral Inequlaities of Hardy Type

Sh. Salem

Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 193—203
Some Remarks on The Structure of k*-Paranormal Operators
Mi Young Lee , Sang Hun Lee , Cheon Seoung Ryoo
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 205—211
Matrix Operator Algebras with Properties (Am,n)
Kun Wook Choi, Il Bong Jung, Bok Ja Kim
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 213—222
A Note on Multiplication Modules and Their Rings of Endomorphisms
Adil G. Naoum, Wassan K. H. Al-Abaidy
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 223—228
Partial Rings and Rartial Fields
A. M. Abd-Allah1, R. A-K. Omar2
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 229—241
A Note on Prime and Semiprime Bi-Ideals
H J le Roux
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 243—247
Von Neumannian Regularity in Semirings
M. K. Sen, P. Mukhopadhyay
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 249—258
Fuzzy MΓ-Groups
Young Bae Jun, Young In Kwon1, June Won Park2
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 259—263
Dimensions of Certain Holomorphic Siegel Modular Forms of Weight 3/2
Young Ho Park
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 267—276
On D-K-Mackey Locally K-Convex Spaces
Miguel Caldas Cueva
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 277—283
Existence of Maximizable H-Quasiconcave Functions on H-Spaces
Hoonjoo Kim
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 285—295
Bitopological Nowhere Locally Compact Spaces
Asit Kumar Sen, P. Bhattacharyya
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 297—309
Almost S-C ontinuous Functions
Takashi Noiri1, Bashir Ahmad2, Moizuddin Khan3
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 311—322
Protopological Groups
Judith L. Covington
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 323—328
A Common Fixed Point Theorem of Greguš Type for Two Pairs of Compatible Mappings
H. K. Pathak1, M.S. Khan2
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 329—337
On the Boundedness of Certain Sets of Algebraic Vector Bundles
E. Ballico
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 339—344
Weak Compatible Mappings of Type (A) and Common Fixed Points

H. K. Pathak1, Shin Min Kang, Jong Hwa Baek2

Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 345—359
Decomposability of Evaluation Fibrations
Yeon Soo Yoon
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 361—369
Complete Hypersurfaces in Sphere
M. Beltagy
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 371—376
Quadric Hypersurfaces with Finite Type Gauss Maps
Dong-Soo Kim, Seon-Bu Kim
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 377—385
Submanifolds of Euclidean Space with Non-Negative Ricci Curvature
Seong Soo Ahn1, Dong-Soo Kim2, Young Ho Kim3
Kyungpook Mathematical Journal 1995 Vol. 35, No. 2, 387—392

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd